# SDR CALA2013082190630

- Difficulty date: August 19, 2013
- Submitted: August 23, 2013
- Operation: Air carrier
- Aircraft: N597UA
- Make and model: Boeing 757222
- Aircraft serial: 28750
- Aircraft time: 56,175 hours, 15,748 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT ABOVE DOOR 1 RIGHT AND FLIGHT DECK AISLE ON BULKHEAD INOPERATIVE.   REPLACED POWER SUPPLY M730 PER AMM, OPERATIONS CHECKED NORMAL.
